Is it possible for you to have side effects one week after taking the birth control pills?
Yes, it is possible. Read More
Yes, it is possible for your period to be late or stop completely from any hormonal birth control. Read More
No you discontinue taking birth control pills when you become pregnant. Birth control is a method used to prevent pregnancy. You are already pregnant so birth control has no use. Also, it may possibly cause bad side effects to continue taking birth control pills while you are pregnant. Read More
A lot of women stop taking birth control without informing their Doctor. However when you do see your Doctor again its advisable you tell him/her that you're no longer taking birth control to your medical record can be updated accurately. Read More
It may take awhile for the hormones of the birth control to wear off after you stop taking it. Once the effects wear off then you should be able to get pregnant as you would normally. Read More
There is no harm in taking three birth control pills in one day, other than possible side effects like nausea or breast tenderness. This is the older approach to emergency contraception. But, unless you needed the morning after pill or were advised by your health care provider to take pills this way for bleeding, there is no benefit in taking three birth control pills in one day. Read More
Yes, it can. When a woman is taking birth control, her body gets a constant stream of hormones to keep her from releasing an egg and from bleeding, if she is taking it correctly. When you take ecstacy, the effects it has on a woman is that it can lessen the effects birth control has on your body. If the ecstacy does lessen the effects of birth control, your body assumes that because its not… Read More
Is it possible for birth control to mess up your body so that you can't have a period after taking it?
Birth control WILL give you a period providing you havent missed any pills and stop taking the control pills during the 7 day break. Read More
Yes, it's possible to avoid having a period while taking hormonal birth control methods, and then it resumes when you stop. Talk with your health care provider about options. Read More
possibly, but maybe not after a little while. Read More
You need to consult a Doctor about this. Read More
Not if you are taking the Pill daily as directed. Read More
It's possible that breakthrough bleeding could occur as result of taking birth control pills. Read More
If he is taking female birth control pills forget him. They contain hormones and he is not taking them for birth control. Read More
If you are pregnant and do not know you are and are still taking birth control will this have any effects on the pregnancy?
No. The pill has no effect on a developing baby. Read More
The side effects of taking too many birth control pills are nausea, vomiting, excessive vaginal bleeding. Those are the normal side effects. In addition, I have found that it may cause extreme moodiness, depression, or a feeling of being overjoyed. These are the primary "book" side effects and some personal side effects. Thanks. Read More
Yes, be sure to take the one that is best for you. If you are nursing, then your doctor will prescribe a specific birth control designed for nursing moms. Nursing moms often don't have a period until they are done nursing. Be sure you know the risks of birth control before taking it, read the fine print where it talks about possible side effects and long term effects. Some people prefer the natural birth control… Read More
I took birth control for a year but stopped for a month is it possible to miss a period after not taking birth control for a month?
It matters what birth control....Depo you can miss a period. And the pill stays in your system for 2 to 3 months after you stop taking it. Some girls miss a period as a growing month. Read More
You missed your period last month you have an IUD but you are also taking birth control pills can you be pregnant?
YES - no birth control devices are 100% effecitive. It is still possible to get pregnant. Read More
If you use a condom but it rips and the girl has been taking birth control for 20 days will she get pregnant?
it is possible Read More
Nausea is one of the possible side effects of the birth control patch. It usually calms down within the first three months of use. Read More
Nothing, Taking birth control is her choice Read More
Dear Reader; Yes since the effects of the pill linger. If there is no change at a month it is suggested to check with your health care provider. Dwight Read More
Yes, many woman stop menstruating while using birth control pills (or patch, ring, injection). Their periods return when they stop taking the pill. Read More
No it's not bad. Birth control pills change your hormone levels and it is normal to have side effects. If it gets too bad, talk to a doctor. Read More
If you just started taking birth control your periods are going to be irregular for the first few months. But it is possible to still get pregnant on the pill. Read More
Hello, Your question is: Is there any possible ovary pain related to taking birth control? Some Women do experience occassional pain around the Ovary area when they first start taking birth control pills. However, any pain should be reported to your physcian. Please note this is advice only & should not be used in place of a medical evaluation. Read More
While seeing your period it is possible, but, while taking birth control I'm guessing its the pills you are refering to please clarify next time it makes my life easier eliminates the guess work but assuming its the pills that's a no Read More
Can birth control be ineffective while taking metronidazole? Read More
If you've stopped taking birth control then you will miss a period. Instead you will experience a withdrawal bleed 7-14 days after stopping birth control which resembles your normal period. Read More
There is no guarantee that breasts will swell while taking birth control pills. Breast tenderness and swelling are two common side effects of oral contraceptives. Other common side effects include cramping, nausea and ankle swelling. These side effects usually go away as the body gets acclimated to the pills. Read More
There are no known side effects between propranolol and the birth control pill. However, if you're taking this pill for blood pressure control or heart problems, contact your health care providers to be sure you don't need a change in birth control method. Read More
If you continue having unprotected sex, then yes, it's possible. Read More
Yes it is possible, take a test! Read More
The birth control patch works by being placed on a fleshy part of the body and estrogen from the patch will be absorbed into the skin. Possible side effects are blood clots and strokes. Read More
Can you get pregnant if you switched from taking the shot to birth control pills but no longer take the birth control pills?
If you were on the shot but you switched to taking birth control pills, but you do not take the birth control pills anymore, you have a high chance of pregnancy if you have been having unprotected intercourse. All the active hormones from the birth control will have little or no effect after 3 days of not taking birth control. Read More
Yes. As directed by all doctors and on the instruction labels of all birth control pills, you are supposed to take your birth control everyday and at the same time. If you take your birth control at different times everyday, it is not allowing the birth control to adapt in your body the way it is supposed to and it decreases the effectiveness of the birth control as well. Some side effects of taking your… Read More
you can possible kill the baby and have serious medical problems so stop taking it you can possible kill the baby and have serious medical problems so stop taking it Read More
It will effect birth control pill. You will need to use a condom for 2 weeks after taking antibiotics to give birth control a chance to reach a sufficent enough level in your system that you will be protected against pregnancy. I am not sure if it effects the morning after pill. Read More
What is the most important to factor to consider before beginning a patient on an antibiotic regimen?
I would consider "Are they taking birth control pills?" as quite important. Antibiotics tend to "shut-off" the effects of birth control medication. Read More
The side effects of taking birth control are: * Break through bleeding * Early or delayed menstrual cycle * Nausea * Abdominal cramping * Headache * Tiredness * Dry vagina * Breast tenderness Read More
Taking the birth control pill lowers the risk of pregnancy. Not taking the birth control pill does not lower the risk of pregnancy. You are more likely to get pregnant when you are not taking the birth control pill. Read More
yes. nothing is ever guaranteed Read More
It's not really possible to delay menstruation unless you are taking birth control pills (or become pregnant, of course). Read More
Taking more than the prescribed amount of birth control pills doesn't increase effectiveness, but does increase cost and the risk of side effects. Read More
Abstinence is the birth control with the fewest side effects. After that, probably condoms. When it comes to brands of hormonal birth control, the side effects differ from person to person. There's no one brand that is best for everyone. Read More
Birth control pills do not increase the risk of birth defects in babies conceived by women who are or were taking them. Read More